# SDR ASMF201709005

- Difficulty date: September 17, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 17,735 hours, 2,278 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXI,  AN EICAS MESSAGE AND STATUS FLAP/SLAT CONTROL WAS SHOWN AND CONTROL SURFACE WITHOUT MOVEMENT. MAINTENANCE  PERFORMED FIM DMC-B787-A-27-50-F1-J9A-421A-A PROCEDURE, CONFIRMING THE FAILURE AND THE ENGINE START FLAP LEVER MODULE TEST WAS PERFORMED IAW AMM DMC-B787-A-27-51-00-13A-320B-A AND THE MESSAGE DISAPPEAR, TESTED CORRECT.
